Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Quinn3

White/gray hair from accutane

Just stopped my 2nd course of accutane ~4 months in due to hair problems. I'm seeing tons of bright white/grey hairs growing out of my head. My scalp was very dry and itchy although I only shampooed about once a week. My dermatologist checked me for vit d levels among other things and found me to be vitamin d deficient (so she wrote me script for vit d boost). She didn't really think accutane did the discoloration to my hair but I am skeptical. Has anyone else seen this or have any thoughts or input on this? Will my hair recover? Will the hair get its color back after accutane is out of my system?

I am am wondering if maybe these are new hairs that are growing in initially without their color. Anyone else had this? 

Here are pics

Share this post


Link to post
Share on other sites

Here I sit about 6 months post accutane treatments described above, and it seems to be getting worse. Finding more white and grey hairs. My hair is so dry and flaky. I have a lot of folliculitis going on too, lots of red sores on my head. Please, has anyone else had issues similar? Will this resolve?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×